X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

How to deal with vicodin withdrawals?

  1. Questions
  2. >
  3. Category: Addiction
  4. >
  5. How to deal with vicodin withdrawals?

Asked: 2018-02-12 12:53:44

2

3

Answered: 2018-02-13 19:56:20

First, talk to your doctor about lowering your dose gradually. Too fast can make you feel sick and can actually cause joint pain. That’s great to hear by the way. Next, drink plenty of water, and take a few days off of work to get through the insomnia and upset stomach. After that, you’ll be through the worst of it.

2

Answered: 2018-02-13 14:00:46

I exercised to get through my withdrawals, but I didn’t have RA. If you CAN exercise, it seriously helps to detox the body. Is your doctor okay with you just stopping? Make sure he is, and sleep and hydrate. Take motrin if it gets too bad!

We want to listen to your answers

call-phone
Have an addiction specialist help you.
Find the treatment you deserve!